On vector quasi-variational-like inequality
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 45-55
Gue Myung Lee, Do Sang Kim and Byung Soo Lee
Pusan National University of Technology, National Fisheries University of Pusan and Kyungsung Unversity
Keywords : vector quasivariational-like inequality, vector variational inequality, vector optimization problem, generalized Ky Fan inequality
MSC numbers : 47H19
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd